# SDR SWAA2023102510436

- Difficulty date: September 15, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD AFT FLAP LOWER SKIN IS DELAMINATED AT THE I/B EDGE. (MARKED)<[01] VERIFIED STEP 2 IN PARTIAL.;[02] REMOVED AND REINSTALLED R/H O/B AFT FLAP IAW AMM27-51-22-400-801.;[03] REMOVED AND REPLACED R/W O/B AFT FLAP IAW AMM 27-51-22;[04] COMPLETED MEASUREMENT TABLE;[05] CUSTOMER CARD COMPLETE
